# SDR USAASA04064

- Difficulty date: June 3, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOS - DURING AN INSPECTION OF THE GIRT BAR LANYARD ROUTING, THE FORWARD LEFT, AND THE REAR LEFT ESCAPE SLIDE SURVIVAL KIT LANYARDS WERE FOUND ROUTED INCORRECTLY.  MAINTENANCE CORRECTLY ROUTED THE SURVIVAL KIT LANYARDS.  OK DOR SERVICE.  (M)
